# SDR UIEA2013110500550

- Difficulty date: November 5, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 2,332 hours, 396 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLLBACK OF NR 2 AND NR 4 ENGINES IN ICE CONDITIONS, ENG X THRUST, MASTER CAUTION. ENGINES RETURNED TO NORMAL AFTER EXITING ICE CRYSTALS, NOTIFIED MCC, INSPECTED ENGINES IAW FIM 73-21-00 STEP 1 THROUGH 9, NFF, OK FOR CONTINUED SERVICE.
